MAUDE Adverse Event Report: ARTHREX, INC. SWVLK PEEK TENO 8MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWVLK PEEK TENO 8MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK PEEK TENO 8MM W/FORK EYELET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/9/2024, it was reported by an arthrex subsidiary employee via email that an ar-1662psl-8 swivelock tenodesis, peek got damaged; although, it did not hit anything during insertion.This was discovered during a procedure on (b)(6)2024.The case was completed using another ar-1662psl-8 swivelock tenodesis, peek.Additional information received on 12/17/2024: this was discovered during a biceps tenodesis.The eyelet of the swivelock got damaged during insertion and all the broken fragments were removed along with the anchor.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
SWVLK PEEK TENO 8MM W/FORK EYELET
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21067828
Report Number1220246-2025-09191
Device Sequence Number16998675
Product Code MAI
UDI-Device Identifier00888867020658
UDI-Public(01)00888867020658(11)211129(17)261031(10)14636321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK PEEK TENO 8MM W/FORK EYELET
Device Catalogue NumberAR-1662PSL-8
Device Lot Number14636321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown